Revista Matemática Iberoamericana
Full-Text PDF (160 KB) | Metadata | Table of Contents | RMI summary
Published online: 2002-12-31
Global existence for the discrete diffusive coagulation-fragmentation equations in $L^1$Philippe Laurençot and Stéphane Mischler (1) Université de Toulouse, Toulouse, France
(2) Université de Paris-Dauphine, Paris, France
Existence of global weak solutions to the discrete coagulation-fragmentation equations with diffusion is proved under general assumptions on the coagulation and fragmentation coefficients. Unlike previous works requiring $L^\infty$-estimates, an $L^1$-approach is developed here which relies on weak and strong compactness methods in $L^1$.
Keywords: Cluster growth, coalescence, breakage, infinite system of reaction-diffusion equations, existence, weak compactness
Laurençot Philippe, Mischler Stéphane: Global existence for the discrete diffusive coagulation-fragmentation equations in $L^1$. Rev. Mat. Iberoam. 18 (2002), 731-745. doi: 10.4171/RMI/334